Stability of 2nd hilbert points of canonical curves

Maksym Fedorchuk, David Jensen

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We establish Geometric Invariant Theory (GIT) semistability of the 2nd Hilbert point of every Gieseker-Petri general canonical curve by a simple geometric argument. As a consequence, we obtain an upper bound on slopes of general families of Gorenstein curves. We also explore the question of what replaces hyperelliptic curves in GIT quotients of the Hilbert scheme of canonical curves.

Original languageEnglish
Pages (from-to)5270-5287
Number of pages18
JournalInternational Mathematics Research Notices
Volume2013
Issue number22
DOIs
StatePublished - Jan 1 2013

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Stability of 2nd hilbert points of canonical curves'. Together they form a unique fingerprint.

Cite this